University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/3036

Title: Numerical Solution of Nonlinear Systems of Algebriac Equations
Authors: Mahwash, Kamoh Nathaniel
Gyang, Gyemang Dauda
Keywords: Convergent
Starting Value
Issue Date: 23-Mar-2018
Publisher: International Journal of Data Science and Analysis
Citation: Kamoh Nathaniel Mahwash, Gyemang Dauda Gyang. Numerical Solution of Nonlinear Systems of Algebraic Equations. International Journal of Data Science and Analysis. Vol.4, NO. 1, 2018, PP.20-23.doi:10.11648/j.ijdsa.20180401.14 Received: January 29, 2018; Accepted: February 27, 2018; Published: March 23, 2018
Series/Report no.: Vol. 4;No. 1; Pp 20-23
Abstract: Considered in this paper are two basic methods of approximating the solution of nonlinear systems of algebraic equations. The Steepest Descent method was presented as a way of obtaining good and sufficient initial guess (starting value)which is in turn used for the Broydend's method on the other hand replaces the Newton's method which requires the use of the inverse of the Jacobian matrix at every new step of iteration with a matrix whose inverse is directly determined at each step by updating the previous inverse. The result obtained by this method revealed that the setbacks encountered in computing the inverse of Jacobian matrix at every step number is eliminated hence saving human effort and computer time. The obtained result also showed that the number of steps that is reduced when compared to Newton's method used on the same problem.
URI: http://hdl.handle.net/123456789/3036
ISSN: 2575-1883
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
Queen Willi.pdf218.67 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback